On freedom and independence in hypergraphs of models of theories

Beibut Shaiykovich Kulpeshov, Sergey Vladimirovich Sudoplatov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The notions of freedom and independence for hypergraphs of models of a theory are introduced. We study properties of these notions in general case and for some natural classes of theories. We describe hypergraphs of models for theories of unary predicates, equivalence relations and study the properties of hypergraphs for ordered theories and for theories of unars.

Original languageEnglish
Pages (from-to)612-630
Number of pages19
JournalSiberian Electronic Mathematical Reports
Volume15
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Complete union of hypergraphs
  • Elementary theory
  • Free set
  • Hypergraph of models
  • Independent sets

Fingerprint Dive into the research topics of 'On freedom and independence in hypergraphs of models of theories'. Together they form a unique fingerprint.

Cite this